Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44836
DC FieldValueLanguage
dc.contributor.authorAzimi, Mohammad Jawad-
dc.contributor.authorLaurent-Gengoux, Camille-
dc.contributor.authorNunes da Costa, Joana Margarida-
dc.date.accessioned2017-12-07T15:47:33Z-
dc.date.issued2017-
dc.identifier10.1080/00927872.2017.1288234-
dc.identifier.urihttp://hdl.handle.net/10316/44836-
dc.description.abstractIntroducing Nijenhuis forms on L∞-algebras gives a general frame to understand deformations of the latter. We give here a Nijenhuis interpretation of a deformation of an arbitrary Lie algebroid into an L∞-algebra. Then we show that Nijenhuis forms on L∞-algebras also give a short and efficient manner to understand Poisson-Nijenhuis structures and, more generally, the so-called exact Poisson quasi-Nijenhuis structures with background.por
dc.language.isoengpor
dc.publisherTaylor & Francispor
dc.relationinfo:eu-repo/grantAgreement/FCT/5876/147205/PTpor
dc.rightsembargoedAccess-
dc.titleNijenhuis forms on Lie-infinity algebras associated to Lie algebroidspor
dc.typearticle-
degois.publication.firstPage494por
degois.publication.lastPage515por
degois.publication.issue2por
degois.publication.titleCommunications in Algebrapor
dc.relation.publisherversionhttps://doi.org/10.1080/00927872.2017.1288234por
dc.peerreviewedyespor
dc.identifier.doi10.1080/00927872.2017.1288234por
degois.publication.volume46por
dc.date.embargo2018-12-07T15:47:33Z-
item.fulltextCom Texto completo-
item.grantfulltextopen-
item.languageiso639-1en-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
Azimi_LaurentGengoux_NunesdaCosta_2018.pdf457.22 kBAdobe PDFView/Open
Show simple item record

Page view(s)

133
checked on Jan 15, 2020

Download(s)

65
checked on Jan 15, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.